# SDR I5PA2025042868806

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,027 hours, 27,078 cycles
- Engine: Pwa PW2037
- Engine time: 74,762 hours, 24,103 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4237P
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH ENG ANTI ICE EICAS.   R/R LH ENG INLET TAI VALVE PER AMM.
